# SDR REXA201000031

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 13,380 hours, 11,061 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM 36L FROM MEM THE RIGHT MAIN GEAR WOULD NOT RETRACT CAUSING A GEAR DISAGREE WARNING MESSAGE.  THE QRH WAS COMPLETED AND ATTEMPTED TO CONTACT DISPATCH ON 131.22, WITH NO SUCCESS.  THE ACRS WAS DEFERRED.  AFTER SEVERAL ATTEMPTS CONTACTED OPERATIONS AND ASKED THEM TO RELAY THE MESSAGE TO DISPATCH, RETURNED TO MEM AND LANDED OVERWEIGHT.
